JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON AUTOMORPHISM GROUPS OF AN є-FRAMED MANIFOLD
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON AUTOMORPHISM GROUPS OF AN є-FRAMED MANIFOLD
Kim, J.S.; Cho, J.H.; Tripathi, M.M.; Prasad, R.;
  PDF(new window)
 Abstract
Two examples of -famed manifolds are constructed. It is proved that an -framed structure on a manifold is not unique. Automorphism groups of r-framed manifolds are studied. Lastly we prove that a connected Lie group G admits a left invariant normal -framed structure if and only if the Lie algebra of all left invariant vector fields on G is an -framed Lie algebra.
 Keywords
-framed manifold;Lie group;Lie algebra;
 Language
English
 Cited by
 References
1.
J. Differ-ential Geometry, 1970. vol.4. pp.155-167

2.
Lecture Notes in Math., 1976. vol.509.

3.
Ann. Univ. Mariae Curie-Sklodowska, 1985. vol.39. 2, pp.13-26

4.
J. Math. Soc. Japan, 1963. vol.15. pp.420-436 crossref(new window)

5.
Rend. Mat, 1983. vol.3. 7, pp.577-592

6.
Tensor, 1976. vol.30. pp.219-224

7.
Demonstratio Math, 1984. vol.17. pp.107-118

8.
Ganita, 1989. vol.40. pp.101-112

9.
Bulgare Sci., 1972. vol.26. 10, pp.1305-1307

10.
Demonstratio Math, 1974. vol.7. 1, pp.85-92

11.
Kodai Math. Sem. Rep., 1977. vol.29. pp.207-209 crossref(new window)

12.
Demonstratio Math, 1996. vol.29. pp.413-426

13.
Ann. Scuola Norm. Sup. Pisa Sci. Fis. Mat, 1972. vol.26. pp.97-115

14.
Tensor, 1963. vol.14. pp.99-109

15.
World Scientific, 1984.